Sounds like you need to find a new GP. Mine was happy to refer me to the Rheumatologist because she knew I needs specialized help. Initially he put me on Prednisone for about 3 weeks along with Humira. We have now added methotrexate and I am feeling so much better. My RA factor came back negative for several years but all the other symptoms were present. I also have fibromyalgia and osteoarthritis. Take your husband to the doc with you. He really needs to understand what RA is. It's hard for spouses because we look "normal", not sick. I have been told that RA is not hereditary so you need to check this out with your rheumatologist.View Thread
I found that my stomach could not handle methotrexate. I was extremely nauseous for 4 days after taking the little three pills. I changed to methotrexate injections (easy to give to myself and not very painful). My doc also has me on Humira. The combination seems to be working.View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.